Alert archive / California / Beach Hazards Statements in 2025
Beach Hazards Statement 22, NWS Eureka, CA
NWS Eureka, CA issued this beach hazards statement at Nov 29, 2025, 10:48 PM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Dec 1, 2025, 8:00 AM PST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2025, 10:48 PM PST (06:48 UTC)
- In effect from
- Dec 1, 2025, 8:00 AM PST
- Expired
- Dec 2, 2025, 3:00 PM PST
- In force
- 31 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 6.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404 WHUS46 KEKA 300648 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1048 PM PST Sat Nov 29 2025 CAZ101-103-104-109-301500- /O.NEW.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1048 PM PST Sat Nov 29 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * WHAT...Increased threat of sneaker waves expected. A very long period swell rapidly building Monday will make surf on area beaches particularly high and unexpected even if seas otherwise seem calm. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coasts. * WHEN...From Monday morning through Tuesday morning. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
10 follow-up statements
864 WHUS46 KEKA 301433 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 633 AM PST Sun Nov 30 2025 CAZ101-103-104-109-302245- /O.CON.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 633 AM PST Sun Nov 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * WHAT...Increased threat of sneaker waves expected. A very long period swell rapidly building Monday will have set behavior with 10 to 20 minutes or longer between the largest waves. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coasts. * WHEN...From Monday morning through Tuesday morning. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. * ADDITIONAL DETAILS...Large tidal swings will increase the threat when the tide is rapidly rising the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
888 WHUS46 KEKA 302157 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 157 PM PST Sun Nov 30 2025 CAZ101-103-104-109-010630- /O.CON.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 157 PM PST Sun Nov 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * WHAT...Increased threat of sneaker waves expected. A very long period swell rapidly building Monday will have set behavior with 10 to 20 minutes or longer between the largest waves. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coasts. * WHEN...From Monday morning through Tuesday morning. * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. * ADDITIONAL DETAILS...Large tidal swings will increase the threat when the tide is rapidly rising the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
574 WHUS46 KEKA 010601 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1001 PM PST Sun Nov 30 2025 CAZ101-103-104-109-020000- /O.CON.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1001 PM PST Sun Nov 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM PST MONDAY THROUGH TUESDAY MORNING... * WHAT...Increased threat of sneaker waves expected. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 8 AM PST Monday through Tuesday morning. * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
322 WHUS46 KEKA 012101 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 101 PM PST Mon Dec 1 2025 CAZ101-103-104-109-020515- /O.CON.KEKA.BH.S.0022.000000T0000Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 101 PM PST Mon Dec 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY MORNING... * WHAT...Increased threat of sneaker waves expected. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Through Tuesday morning. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
894 WHUS46 KEKA 012254 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 254 PM PST Mon Dec 1 2025 CAZ101-103-104-109-020700- /O.CON.KEKA.BH.S.0022.000000T0000Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 254 PM PST Mon Dec 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY MORNING... * WHAT...Increased threat of sneaker waves expected. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Through Tuesday morning. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
738 WHUS46 KEKA 020459 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 859 PM PST Mon Dec 1 2025 CAZ101-103-104-109-021600- /O.CON.KEKA.BH.S.0022.000000T0000Z-251202T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 859 PM PST Mon Dec 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM PST TUESDAY... * WHAT...Increased threat of sneaker waves expected. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 8 AM PST Tuesday. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
383 WHUS46 KEKA 020622 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1022 PM PST Mon Dec 1 2025 CAZ101-103-104-109-021800- /O.EXT.KEKA.BH.S.0022.000000T0000Z-251202T1800Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1022 PM PST Mon Dec 1 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM PST TUESDAY... * WHAT...Increased threat of sneaker waves expected. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 10 AM PST Tuesday. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
991 WHUS46 KEKA 021740 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 940 AM PST Tue Dec 2 2025 CAZ101-103-104-109-022300- /O.EXT.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 940 AM PST Tue Dec 2 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Increased threat of sneaker waves expected to continue through early afternoon. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 3 PM PST this afternoon. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
032 WHUS46 KEKA 022014 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1214 PM PST Tue Dec 2 2025 CAZ103-022300- /O.NEW.KEKA.CF.Y.0008.251203T1600Z-251203T1900Z/ /O.CON.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/ Northern Humboldt Coast- 1214 PM PST Tue Dec 2 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM PST WEDNESDAY... * WHAT...For the Coastal Flood Advisory, High astronomical tides will cause minor flooding in low lying areas around Humboldt Bay. Up to one half foot of saltwater inundation above ground level is possible near shorelines and tidal waterways. Between 8.8 and 9 feet MLLW at the North Spit tide gauge is predicted. For the Beach Hazards Statement, increased threat of sneaker waves expected. * WHERE...Northern Humboldt Coast County. * WHEN...For the Coastal Flood Advisory, from 8 AM to 11 AM PST Wednesday. For the Beach Hazards Statement, until 3 PM PST this afternoon. High tide is at 9:23 AM at the Humboldt Bay North Spit tide gauge. Saltwater inundation will be possible 1 to 2 hours before and after high tide. * IMPACTS...Flooding of low lying areas around Humboldt Bay including parks and roads with only isolated closures expected. Flooding will likely impact Jackson Ranch Road in the Arcata Bottoms and several roads in King Salmon. Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. * ADDITIONAL DETAILS...Additional coastal flooding is expexted again at high tide each day through the weekend in association with the King Tides. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. Feet Above Ground is locally defined as feet above the Highest Astronomical Tide or HAT. Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$ CAZ101-104-109-022300- /O.CON.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/ Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 1214 PM PST Tue Dec 2 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Increased threat of sneaker waves expected. * WHERE...Coastal Del Norte, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 3 PM PST this afternoon. . * IMPACTS...Large, unexpected waves can sweep across the beach without warning, sweeping people into the sea from rocks, jetties, and beaches. These sneaker waves can also move large objects such as logs, crushing anyone caught underneath. PRECAUTIONARY/PREPAREDNESS ACTIONS... Don't be fooled by an ocean that looks calm. There can be 30 minutes of small waves before a sneaker wave strikes. Avoid rocks and jetties. Avoid steep beaches. Stay much farther back from the water and never turn your back on the ocean. && $$
051 WHUS46 KEKA 022232 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 232 PM PST Tue Dec 2 2025 CAZ103-030645- /O.EXP.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/ /O.CON.KEKA.CF.Y.0008.251203T1600Z-251203T1900Z/ Northern Humboldt Coast- 232 PM PST Tue Dec 2 2025 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 AM PST WEDNESDAY... ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 3 PM PST THIS AFTERNOON... * WHAT...High astronomical tides will cause minor flooding in low lying areas around Humboldt Bay. Up to one half foot of saltwater inundation above ground level is possible near shorelines and tidal waterways. Between 8.8 and 9.1 feet MLLW at the North Spit tide gauge is predicted. * WHERE...Northern Humboldt Coast County. * WHEN...For the Coastal Flood Advisory, from 8 AM to 11 AM PST Wednesday. For the Beach Hazards Statement, until 3 PM PST this afternoon. High tide is at 9:23 AM at the Humboldt Bay North Spit tide gauge. Saltwater inundation will be possible 1 to 2 hours before and after high tide. * IMPACTS...Flooding of low lying areas around Humboldt Bay including parks and roads with only isolated closures expected. Flooding will likely impact Jackson Ranch Road in the Arcata Bottoms and several roads in King Salmon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. Feet Above Ground is locally defined as feet above the Highest Astronomical Tide or HAT. && $$ CAZ101-104-109-022345- /O.EXP.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/ Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 232 PM PST Tue Dec 2 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 3 PM PST THIS AFTERNOON... The waves may continue to exhibit some set behavior but these will become less pronounced as the wave period drops below 15 seconds and the short period waves increase. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this beach hazards statement went out at Nov 29, 1:08 PM PST, 9 hours 40 minutes earlier.
Area forecast discussion, Nov 29, 1:08 PM PST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
108 PM PST Sat Nov 29 2025
.SYNOPSIS...A mid period westerly swell will bring a moderate
risk for hazardous beach conditions through Saturday afternoon.
A much more energetic westerly swell will bring a high risk for
sneaker waves Monday through Tuesday. Otherwise, dry and
seasonably cool weather is forecast through next week.
&&
.DISCUSSION...Low stratocumulus cloud cover has been diminishing
this afternoon. Visible satellite imagery showed a large mass of
reinforcing low clouds offshore poised to move onshore by early
this evening. Interior fog and low clouds have been a regular
occurrence for the last several nights and see no reason not to
expect the same tonight. Early morning temperatures have varied
widely with some locations at or below freezing and other areas
in the mid 40s and lower 50s. A widespread freeze with at least
50% coverage occurred across Lake County early this morning.
Thus, we have suspended issuing frost advisories and freeze warnings
for the rest of winter for southern Lake county. Other forecast areas
in southern Mendocino County and coastal areas will continue to have
a wide range of morning temperatures over next couple of mornings
due to a combination of cloud cover, high humidity and wind. Light
winds may also drive apparent temperatures below 30F for a few hours
before dawn in locations that drop into the lower to mid 30s.
A shortwave trough will drop southeast over the Pacific NW
tonight and into the Great Basin on Sunday. Band of above normal
PWATS skirting near the Oregon border may yield a few sprinkles
and elevated returns aloft tonight as multiple high resolution
models depict. Nearly all CAMS are dry, however. Surface pressure
gradients will tighten up in the wake of this shortwave on Sunday
and breezy northerly winds are forecast to develop over the
coastal headlands and exposed ridges by Sunday evening. Offshore
winds should follow Sun night and Mon with perhaps gusts to 25-35
mph over the ridges Sunday evening. The strongest winds will most
likely occur over the eastern portion of Lake County where gusts
from 25 to 35 mph are possible over wind prone ridges by Monday.
Frost and freezing morning temperatures will also be possible for
coastal areas if the clouds do not reform and dewpoints dry out
near the ocean in response to steady east winds. Current guidance
indicate morning minimums early Monday above 36F for much of the
North Coast. Localized pockets of frost may occur (a 10% chance).
Another dry shortwave trough will follow a similar track Mon night
and Tue. This trough will dig from NE to SW across the area by
Tue and then offshore the central and southern Cal coast by mid
week. There is an outside chance for a few fleeting light showers
or sprinkles for Del Norte and mountains of Trinity Mon night or
Tue morning, but it will not be a significant precipitation maker
for our forecast area. Once again winds look to be the main impact
with these inside slider troughs. Blustery northerly coastal
winds are expected with this second trough. ECMWF ensemble mean
peak wind gusts are much higher for coastal low lands on Tue.
Gusts around 20-30 mph will be possible. E-NE winds will also
develop Tue night-Wed for the higher terrain and perhaps Lake
County. E-NE wind gusts to 35-45 mph will be possible over the
ridges. Gusts to 50-55 mph are on the limbs of the distribution
(95th percentile) over the high mountain peaks in the King Range.
Now the air mass is not forecast to be exceptionally cold by mid
next week either. With dew points in the 20s, calm winds in the
valleys and clear skies overnight, frost and freezing temperatures
will once again be a forecast challenge for areas that have not
had a freeze yet, especially for coastal areas. Cold weather
advisories for wind chill may also be a factor with winds around
around 5-15 mph and minimum temperatures in the lower to mid 30s.
Massive 500mb ridge appears to flatten out toward the latter
portion of next week and into next weekend. WPC ensemble clusters
do show about an even split (50%) of clusters that are "wetter"
(at least for the North Coast) than the grand ensemble mean. The
ensemble mean is by no stretch very wet with 0.10 inches of rain
in 24 hours ending 4 PM Sat for mostly Del Norte. It could be wet
or it could be dry or both. Stay tuned.
&&
.AVIATION...(18Z TAFS)... MVFR to short periods of IFR ceilings
have persisted for coastal terminals into this afternoon. A brief
period of VFR conditions may be likely for coastal terminals. A weak
trough passing to the north may help lift ceilings tonight, but will
also promote onshore flow conducive to marine layer formation. With
those two competing forces, ensembles continue to show uncertain and
mixed conditions, but with little potential for widespread, disruptive
LIFR conditions. Low clouds and fog in interior valleys were generally
stubborn to dissipate with KUKI just clearing out by late morning.
Interior valley fog is possible again tonight. /J(H/L)W
&&
.MARINE...Weak to moderate northerly winds have built in all across
the waters. Northerly winds will continue to increase in the outer
waters with gusts 25 to 30 knots in the southern outer waters Sunday
gradually spreading northwards. North winds and steep short period
seas will stay restricted to the outer waters and will briefly
weaken again around Monday. There is strong agreement, however, that
north winds will push back closer to shore around mid next week with
periods of strong gale force gusts.
Aside from the winds, a minor mid period westerly swell will build
up to around 8 feet late Saturday into Sunday, but this swell will
quickly decay. Another, much longer period swell will build around
Monday into Tuesday up to around 12 feet. Neither swell will be
particularly steep, but will dominate the inner water sea state
where short period seas are calm. /JHW
&&
.BEACH HAZARDS...A series of mid period westerly swells will
continue to impact the waters through the weekend. The next swell
will build up to 8 feet at 14 seconds beginning Saturday afternoon
into Sunday. With mostly calm short period seas, the forerunners of
this swell especially will pose a moderate sneaker wave risk
Saturday evening with unexpected and inconsistent surf on area
beaches Saturday afternoon.
A second, stronger sneaker wave risk is possible as longer period
swell builds Monday into Tuesday. The very long period of this swell
up to 22 seconds will make waves particularly deceiving with the
swell likely to build in rapidly with little warning. Short period
seas building closer to shore will lessen the overall risk by around
mid week. /JHW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Beach Hazards Statement until 6 PM PST this evening for
CAZ101-103.
Beach Hazards Statement until 7 PM PST this evening for
CAZ104.
Beach Hazards Statement until 7 PM PST this evening for
CAZ109.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 11 AM to 11 PM PST Sunday for
PZZ455.
Small Craft Advisory from 11 AM Sunday to 3 PM PST Monday
for PZZ470.
Small Craft Advisory from 11 PM this evening to 3 PM PST
Monday for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 9:57 PM PST | Frost Advisory | EKA | Mendocino | 8 hr |
| Nov 30, 2:03 PM PST | Frost Advisory | EKA | Humboldt | 18 hr |
Nearby
Beach Hazards Statements in California, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.